Том 71
№ 11

All Issues

Zagoroclnyuk A. V.

Articles: 1
Article (Ukrainian)

On two statements of “The scottish book” concerning a ring of bounded polynomial functionals on banach spaces

Zagoroclnyuk A. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 10. - pp. 1329-1336

We prove an infinite-dimensional version of the Hilbert theorem about zeros (according to “The Scottish Book”). We study topological properties of the set of zeros of a continuous polynomial functional and establish necessary and sufficient conditions for this set to cut the space.